No CrossRef data available.
Article contents
ON LATTICES OF RADICALS IN THE CLASS OF ALL FINITE GROUPS
Published online by Cambridge University Press: 16 February 2012
Abstract
Lattices of radicals have been extensively studied, for example in the class of associative rings, leading to some interesting results. In this paper we investigate the lattice L of all radicals in the class of all finite groups. We also consider some of its important sublattices. In particular, we prove that the lattice L is closed to being modular, the lattice Lh of all hereditary radicals is a Boolean algebra, and there exists a natural, useful projection of the lattice L onto Lh.
MSC classification
- Type
- Research Article
- Information
- Bulletin of the Australian Mathematical Society , Volume 86 , Issue 3 , December 2012 , pp. 495 - 505
- Copyright
- Copyright © Australian Mathematical Publishing Association Inc. 2012